Alert archive / Mississippi / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 322, NWS Jackson, MS

May 10, 2009Copiah County, Simpson County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at May 10, 2009, 7:21 PM CDT for Copiah County, Simpson County, Mississippi. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 10, 2009, 7:21 PM CDT (00:21 UTC)
Expired
May 10, 2009, 7:43 PM CDT
In force
22 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Copiah County, MS, Simpson County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 47 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 1:29 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.4 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2009-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1666 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2009-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1666 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1226 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.6
Supercell composite
7.4

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 4:10 PM CDT, 3 hours 11 minutes earlier.

Area forecast discussion, May 10, 4:10 PM CDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
410 PM CDT SUN MAY 10 2009

.DISCUSSION...SHORT TERM(TONIGHT THROUGH MONDAY NIGHT) THE STALLED
FRONTAL BOUNDARY VERY NEAR THE I-20 CORRIDOR WITH SOUPY AIR MASS TO
THE SOUTH PUSHING 2500J/KG MLCAPES AND NEAR 70F DEWPOINTS. CURRENT
SVR TSRA WW286 GOES UNTIL 8 PM AND CELLS CONTINUE TO FIRE AND
INCREASE OVER NERN LA HEADING ACROSS THE MS RIVER. THE WEAKER
OUTFLOW BOUNDARY ON VISIBLE SATELLITE STILL DISCERNABLE ALONG A PORT
GIBSON TO QUITMAN LINE. CUMULUS FIELD OVER FAR SRN MS HAS THINNED OUT
UNDER A DECENT MID LEVEL CAP THAT LOOKS LIKE IT WILL HOLD UP FOR THIS
EVENING. SO SHRA/TSRA SHOULD BE MOST NUMEROUS ACROSS NERN LA INTO
CENTRAL MS FOR THE NEXT SEVERAL WHERE POPS HAVE BEEN BOOSTED ABOVE
GUIDANCE.

BEST UPSTREAM SHORT WAVE CROSSING ARKLATEX REGION SHOULD MOVE E OF
OUR CWFA BY MORNING. WHILE A BROAD RAIN SHIELD SHOULD STILL CROSS NRN
MS TONIGHT...THE TRAINING OF HEAVY RAINFALL SHOULD OCCUR A LITTLE
FARTHER S WITH BEST DIFFERENTIAL UPPER DIVERGENCE CENTERED NEAR PORT
GIBSON AND EWD TONIGHT. AM GENERALLY CLOSE TO MAV GUIDANCE OF TEMPS
WITH LOWS FROM THE LOWER 60S NORTH TO THE UPPER 60S SOUTH.

ON MONDAY...SURFACE BOUNDARY BECOMES STATIONARY AGAIN CLOSER TO THE
HIGHWAY 84 CORRIDOR. MODELS SUPPORT BEST CHANCES OF CONVECTION NEAR
THE BOUNDARY WITH SOME ISENTROPIC LIFT NORTH OF THE FRONT ALSO
KEEPING POPS UP. EXPECT THE STRONGER STORMS AND ISOLATED STRONG TO
SEVERE TO AFFECT THE SOUTH HALF OF THE REGION. YET ANOTHER DECENT
LOOKING TROUGH AXIS SWINGS THROUGH THE CWFA BY AFTERNOON. HEAVY
RAINS COULD STILL BE AN ISSUE FOR THIS PERIOD AS STORMS MAY TRAIN
FROM WEST TO EAST OVER THE SAME AREAS WHERE RAINFALL WOULD BE MORE
BENEFICIAL THAN PROBLEMATIC. MAV GUIDANCE APPEARS REASONABLE WITH
ANOTHER GRADIENT OF AT LEAST 15F IN HIGH TEMPS FROM NW TO SE.

BY MONDAY NIGHT...A MID LEVEL SHORTWAVE RIDGE BUILDS IN BEHIND THE
DEPARTING TROUGH AXIS DURING THE EVENING AND MAY SERVE TO QUIET DOWN
THE CONVECTIVE ACTION A BIT OVERNIGHT. BEST LOW LEVEL MOISTURE
CONVERGENCE CLOSER TO THE COAST AS WELL SO WILL KEEP POPS AT OR BELOW
40 PERCENT FOR THE EVENING AND EVEN LOWER AFTER MIDNIGHT FOR A CHANGE.
TEMPS ACTUALLY DIP BELOW 60F ACROSS THE NRN PORTIONS FOR SEVERAL
HOURS ASSOCIATED WITH A 1024MB SURFACE HIGH DROPPING INTO THE OH
VALLEY. THIS COULD BE THE LAST TIME WE SEE THIS COOL OF AIR UNLESS
THE 12Z ECMWF CAN PAN OUT WITH A BOMBING UPPER LOW NEXT WEEK./40/

LONGER TERM(TUESDAY THROUGH SUNDAY)...NEAR ZONAL FLOW WILL CONTINUE
THIS WEEK WITH A RETURN TO MOSTLY DIURNAL RAIN CHANCES...BUT A
PATTERN CHANGE LOOKS MORE LIKELY BY NEXT WEEKEND. BOTH MODELS HAVE A
SURFACE HIGH CENTERED OVER THE OHIO VALLEY BY TUESDAY MORNING WITH
DRIER MID 50 SURFACE DEW POINTS OVER OUR NORTHERN ZONES. THIS HIGH
WILL SHIFT EAST TUESDAY AND RETURN FLOW WILL HELP SEND THE STALLED
BOUNDARY BACK NORTH AS A WEAK WARM FRONT. ONCE THIS BOUNDARY SHIFTS
NORTH OF OUR CWFA BY TUESDAY EVENING...VERY LITTLE CHANGE IN THE MID
60 DEW POINTS AND GREATER THAN ONE INCH PW AIRMASS IS SEEN THROUGH
NEXT WEEKEND. THE WARM FRONT WILL MOVE OVER THE NORTHERN HALF OF OUR
AREA DURING THE HEAT OF THE DAY TUESDAY. THIS WILL SHIFT THE FOCUS
FOR GREATEST POPS TO OVER OUR NORTH TUESDAY AFTERNOON. ALTHOUGH A FEW
STRONG STORMS CANNOT BE RULED OUT TUESDAY...IT APPEARS THE MAIN
THREAT FOR SEVERE WEATHER WILL REMAIN NORTHWEST OF OUR CWFA. A
NORTHERN STREAM SHORTWAVE WILL TRACK EAST ACROSS THE NORTHERN TIER
STATES TUESDAY AND WEDNESDAY BEFORE LIFTING UP INTO CANADA. THE
ASSOCIATED SURFACE LOW WILL DROP A COLD FRONT TOWARD OUR REGION LATE
WEDNESDAY BUT THIS FRONT IS EXPECTED TO STALL WELL NORTH OF OUR CWFA
WEDNESDAY NIGHT. WITH WARMER THAN NORMAL TEMPERATURES EXPECTED EACH
AFTERNOON FROM WEDNESDAY ON...GENERALLY IN THE MID TO UPPER
80S...ISOLATED TO SCATTERED MAINLY AFTERNOON TO EARLY EVENING SHOWERS
AND THUNDERSTORMS ARE EXPECTED. BOTH THE GFS AND ECMWF START TO SHOW
A MORE AMPLIFIED WEATHER PATTERN BY SATURDAY WITH TROUGHING OVER THE
WEST AND RIDGING IN THE EAST. THE PATTERN LOOKS TO REMAIN PROGRESSIVE
THOUGH WITH THE TROUGH IN THE WEST MOVING OVER OUR REGION BY MONDAY.
THIS MAY BRING SOME COOLER WEATHER FOR THE START OF NEXT WEEK. /22/

&&

.AVIATION...VFR CONDITIONS IN MAINLY SCATTERED TO BROKEN CUMULUS
CLOUDS AROUND 3000 TO 4000FT PREVAIL ACROSS THE MAJORITY AREA THIS
AFTERNOON. SHOWERS AND THUNDERSTORM WILL CONTINUE TO BE ON THE
INCREASE THIS AFTERNOON AND THESE SHOWERS WILL BRING TEMPO MVFR/IFR
CONDITIONS OVER MOST SITES THIS AFTERNOON AND EVENING. THE HIGHEST
PROBABILITY FOR THUNDERSTORMS WILL BE AT JAN AND MEI...BUT ISOLATED
STORMS ARE POSSIBLE FOR GWO/GLH AND GTR ALSO. FOG/STRATUS IS ONCE
AGAIN POSSIBLE EARLY ON SATURDAY AND THIS WILL BRING IFR/LIFR
CONDITIONS TO MUCH OF THE AREA./15/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       66  78  61  82 /  59  60  33  50
MERIDIAN      65  78  60  80 /  62  60  28  51
VICKSBURG     66  77  63  84 /  59  60  35  35
HATTIESBURG   68  84  66  84 /  29  54  31  40
NATCHEZ       67  80  64  84 /  35  43  39  28
GREENVILLE    63  69  59  81 /  81  72  30  52
GREENWOOD     62  71  58  81 /  82  65  28  53

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
Hazardous weather outlook, May 10, 2:48 PM CDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
248 PM CDT SUN MAY 10 2009

ARZ074-075-MSZ018-019-025>039-112000-
ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-
HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
248 PM CDT SUN MAY 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...AND PORTIONS OF NORTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

ISOLATED STRONG THUNDERSTORMS WILL BE POSSIBLE FOR LOCATIONS ALONG
AND NORTH OF A CROSSETT ARKANSAS...TO LEXINGTON AND MACON MISSISSIPPI
LINE THIS AFTERNOON INTO THIS EVENING. THE PRIMARY RISK WILL BE WIND
GUSTS OF 40 MPH AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER WILL BE LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...IS NOT EXPECTED THROUGH NEXT SATURDAY.

LAZ007>009-015-016-023-025-MSZ040>058-112000-
MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-
FRANKLIN LA-TENSAS-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-
NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-
CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-
248 PM CDT SUN MAY 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...AND CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE FOR LOCATIONS ALONG
AND NORTH OF THE INTERSTATE TWENTY CORRIDOR THIS AFTERNOON AND THIS
EVENING. THE PRIMARY RISK WILL BE DAMAGING WIND GUSTS UP TO 60 MPH
AND LARGE HAIL UP TO THE SIZE OF GOLF BALLS. THE COMBINATION OF
OUTFLOW BOUNDARIES AND A STATIONARY FRONTAL BOUNDARY WITH DAYTIME
HEATING IS EXPECTED TO GENERATE THUNDERSTORMS IN AN UNSTABLE
ENVIRONMENT TODAY. PERIODS OF HEAVY RAINFALL OF UP TO 2 INCHES WILL
ALSO BE POSSIBLE ESPECIALLY IF STORMS TRAIN OVER THE SAME LOCATIONS.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

STRONG TO SEVERE STORMS WILL BE POSSIBLE ACROSS THESE AREAS AGAIN
MONDAY AFTERNOON AND EVENING AS THE STALLED FRONTAL BOUNDARY JUST
SOUTH OF THE INTERSTATE TWENTY CORRIDOR AND DAYTIME HEATING COMBINE
FOR THUNDERSTORM DEVELOPMENT. THIS FRONT SHOULD RETURN NORTHWARD ON
TUESDAY WITH ADDITIONAL STORMS CROSSING THE REGION HOWEVER...THE
PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW AT THIS TIME
FROM TUESDAY THROUGH SATURDAY.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED MONDAY AND MONDAY NIGHT.
OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH NEXT SATURDAY.

LAZ024-026-MSZ059>066-072>074-112000-
CATAHOULA-CONCORDIA-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
248 PM CDT SUN MAY 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
LOUISIANA...AND SOUTH MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS
AFTERNOON AND EVENING ACROSS THE OUTLOOK AREA AS A STALLED FRONTAL
BOUNDARY JUST SOUTH OF THE INTERSTATE TWENTY CORRIDOR AND DAYTIME
HEATING COMBINE FOR THUNDERSTORM DEVELOPMENT. DAMAGING WINDS AND
HAIL WILL BE THE PRIMARY CONCERNS...ALTHOUGH PERIODS OF HEAVY
RAINFALL OF UP TO 2 INCHES WILL ALSO BE POSSIBLE ESPECIALLY IF
STORMS TRAIN OVER THE SAME LOCATIONS.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

STRONG TO SEVERE STORMS WILL BE POSSIBLE ACROSS THE OUTLOOK AREA
AGAIN MONDAY AFTERNOON AND EVENING AS THE STALLED FRONTAL BOUNDARY
JUST SOUTH OF THE INTERSTATE TWENTY CORRIDOR AND DAYTIME HEATING
COMBINE FOR THUNDERSTORM DEVELOPMENT. THIS FRONT SHOULD RETURN
NORTHWARD ON TUESDAY WITH ADDITIONAL STORMS CROSSING THE REGION
HOWEVER...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW AT
THIS TIME FROM TUESDAY THROUGH SATURDAY.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED MONDAY AFTERNOON. OTHERWISE...ACTIVATION
IS NOT EXPECTED THROUGH NEXT SATURDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

15

In the hours before

Local storm report, May 10, 5:28 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
528 PM CDT SUN MAY 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     HAIL             S PIONEER               32.74N 91.44W
05/10/2009  E1.75 INCH       WEST CARROLL       LA   PUBLIC

            GOLFBALL HAIL REPORTED BETWEEN PIONEER AND DARNELL.

0444 PM     HAIL             4 S KILBOURNE           32.94N 91.31W
05/10/2009  E1.00 INCH       WEST CARROLL       LA   PUBLIC

            NICKEL TO QUARTER HAIL REPORTED IN TERRY AND OAK GROVE

&&

JCULIN
Local storm report, May 10, 5:57 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
557 PM CDT SUN MAY 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     HAIL             TALLULAH                32.41N 91.19W
05/10/2009  E0.50 INCH       MADISON            LA   LAW ENFORCEMENT

&&

CME
Local storm report, May 10, 6:09 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
609 PM CDT SUN MAY 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             1 S TALLULAH            32.39N 91.19W
05/10/2009  E0.75 INCH       MADISON            LA   PUBLIC

&&

CME
Local storm report, May 10, 6:43 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
643 PM CDT SUN MAY 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     TSTM WND DMG     5 N LAKE PROVIDENCE     32.88N 91.18W
05/10/2009                   EAST CARROLL       LA   LAW ENFORCEMENT

            TREE ON A HOUSE ALONG HIGHLAND ROAD. TREES AND POWERLINES
            DOWN ALONG HIGHWAY 65 NORTH.

0511 PM     TSTM WND DMG     2 S MAYERSVILLE         32.87N 91.04W
05/10/2009                   ISSAQUENA          MS   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN.

&&

JCULIN
Special weather statement, May 10, 6:47 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
647 PM CDT SUN MAY 10 2009

LAZ015-023-110005-
RICHLAND LA-FRANKLIN LA-
647 PM CDT SUN MAY 10 2009

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 6 MILES SOUTHWEST OF LIDDIEVILLE AT
647 PM CDT...MOVING EAST AT 20 MPH.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN WEST CENTRAL FRANKLIN AND EXTREME SOUTHWESTERN RICHLAND
PARISHES SHOULD MONITOR THIS STORM CLOSELY.

CME
Local storm report, May 10, 7:14 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
714 PM CDT SUN MAY 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     TSTM WND GST     POCAHONTAS              32.47N 90.29W
05/10/2009  E60.00 MPH       HINDS              MS   EMERGENCY MNGR

            ESTIMATED IN THE POCAHONTAS AREA

0642 PM     HAIL             POCAHONTAS              32.47N 90.29W
05/10/2009  E0.75 INCH       HINDS              MS   EMERGENCY MNGR

&&

JCULIN

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:07 PM CDTTornado WarningJANRankin, Scott30 min
May 10, 7:24 PM CDTSevere Thunderstorm WarningJANScott, Smith69 min
May 10, 8:07 PM CDTSevere Thunderstorm WarningJANJasper, Newton38 min
May 10, 8:15 PM CDTTornado WarningJANNewton, Scott45 min
May 10, 8:16 PM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Simpson, Smith59 min
May 10, 8:50 PM CDTSevere Thunderstorm WarningJANClarke, Jasper, Lauderdale, Newton70 min
May 10, 9:03 PM CDTTornado WarningJANLauderdale, Newton57 min
May 10, 9:46 PM CDTSevere Thunderstorm WarningJANJones27 min
May 10, 9:51 PM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jones, Lamar37 min
May 11, 2:47 AM CDTSevere Thunderstorm WarningJANHumphreys, Yazoo43 min
May 11, 3:27 AM CDTSevere Thunderstorm WarningJANHumphreys, Yazoo63 min
May 11, 5:25 AM CDTFlash Flood WatchJANAdams, Bolivar, Carroll, Choctaw, Claiborne, Copiah and 17 more12 hr
May 11, 9:05 AM CDTFlash Flood WarningJANWashington5 hr
May 11, 10:39 AM CDTRiver Flood WarningJANSharkey8 days
May 11, 2:33 PM CDTRiver Flood WarningJANCarroll, Leflore67 hr
May 11, 9:09 AM CDTFlash Flood WarningJANMorehouse6 hr
May 11, 2:58 PM CDTAreal Flood WarningJANMorehouse3 hr
May 11, 8:34 AM CDTFlash Flood WarningJANAshley3 hr
May 11, 11:28 AM CDTFlash Flood WarningJANAshley3 hr
May 11, 2:25 PM CDTAreal Flood WarningJANChicot6 hr
May 11, 2:32 PM CDTAreal Flood WarningJANAshley6 hr

Nearby

Severe Thunderstorm Warnings in Mississippi, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.